# SDR SWIA2019061445985

- Difficulty date: May 4, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 32,126 hours, 32,039 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SEAL SUPPORT ANGLE IS CORRODED. (C-CHECK) RO: 06/14/2019 REPAIRED SERVICE DOOR IAW REO.
